# SDR IXXA0400061S

- Difficulty date: February 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Elongated
- Location: Lt Slot Vane
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND LT OB SLOT VANE UPPER SURFACE ELONGATEED HOLES STA X0200 67.000 (ON REPAIR DOUBLER). REPAIR WAS ACCOMPLISHED. FASTENERS AND THE EXISTING REPAIR DOUBLER WERE REMOVED IAW DC8 SRM 51-1-21 PG 1 AND 51-3-0 PG 1. DAMAGED SKIN WAS REMOVED IAW DWG. V22-R16. NDT INSPECTION WAS PERFORMED IAW DC8 SPM PART 6-10-01-001 CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B. FABRICATED A REPAIR DOUBLER AND FILLER IAW DWG V22-12. CLEANED TREATED AND PRIMED THE REPAIR DOUBLER AND THE FILLER. APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM  51-1-11 PG1. INSTALLED DOUBLER AND FILLER USING NEW FASTENERS IAW DWG V22-R16 AND DC8 SRM 51-1-21PG 1 AND 51-3-0 PG.1
